# SDR 2008UALA00089

- Difficulty date: January 7, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N938UA
- Make and model: Boeing 737522
- Aircraft serial: 26671
- Aircraft time: 43,737 hours, 27,389 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: S26
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTED NLG RED UNSAFE LIGHT REMAINED ON WITH GEAR HANDLE UP OR OFF.  FOUND FAULTY GEAR DOWN SENSOR AND LOCK SWITCH.  REPLACED SENSOR AND LOGIC CARD M1215.
